| Model Number |
20038E |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd smartsite¿ extension set experienced air in line.The following information was provided by the initial reporter: encountering air backing up in lines during pre-priming/pre running of infusion lines in preparation for uninterrupted line changes.
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint that they are encountering air backing up in lines during pre-priming/pre running of infusion lines in preparation for uninterrupted line changes could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20038e because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description